Radiation conditions and the principle of limit absorption for
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a13,
author = {L. Shimon},
title = {Radiation conditions and the principle of limit absorption for},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a13/}
}
L. Shimon. Radiation conditions and the principle of limit absorption for. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a13/